# SDR ORJA9638

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Pin Bolt
- Part number: 3937060501
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG LOWER TORQUE LINK ATTACH PIN BOLT SHEARED.  REPLACED LT MLG LOWER TORQUE LINK ATTACH PIN BOLT IAW 32-17-01 DAC COMM.  (M)
